# SDR CALA0300225

- Difficulty date: April 25, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N77303
- Make and model: Boeing 7373T0
- Aircraft serial: 23354
- Aircraft time: 54,262 hours, 28,018 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 101362404
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOORBEAM CORRODED AT STATION 284 RBL 42 BELOW SEAT TRACK.  REMOVED DAMAGED SECTION.  FABRICATED NEW FLOORBEAM, TREATED, PRIMED AND INSTALLED PER SRM 53-10-51 FIG 205.
